# SDR SWAA2022022425150

- Difficulty date: October 20, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 40,537 hours, 19,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. WING O/B DEFLECTOR RIB SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED NEW SEAL RETAINER IAW SRM 51-40-02-0G-0
